×

Found 461 Documents (Results 1–100)

Weighted condition number distributions emanating from complex noncentral Wishart type matrices. (English) Zbl 07616800

Bekker, Andriëtte (ed.) et al., Computational and methodological statistics and biostatistics. Contemporary essays in advancement. Cham: Springer. Emerg. Top. Stat. Biostat., 99-119 (2020).
MSC:  62P10
PDF BibTeX XML Cite
Full Text: DOI

Optimization of the Wishart joint eigenvalue probability density distribution based on the Vandermonde determinant. (English) Zbl 1473.15046

Silvestrov, Sergei (ed.) et al., Algebraic structures and applications. Selected papers based on the presentations at the international conference on stochastic processes and algebraic structures – from theory towards applications, SPAS 2017, Västerås and Stockholm, Sweden, October 4–6, 2017. Cham: Springer. Springer Proc. Math. Stat. 317, 819-838 (2020).
MSC:  15B52 15A15 33C45
PDF BibTeX XML Cite
Full Text: DOI

On fast multiplication of a matrix by its transpose. (English) Zbl 07300067

Mantzaflaris, Angelos (ed.), Proceedings of the 45th international symposium on symbolic and algebraic computation, ISSAC ’20, Kalamata, Greece, July 20–23, 2020. New York, NY: Association for Computing Machinery (ACM). 162-169 (2020).
MSC:  68W30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Testing independence via spectral moments. (English) Zbl 1405.62063

Bebiano, Natália (ed.), Applied and computational matrix analysis. MAT-TRIAD, Coimbra, Portugal, September 7–11, 2015. Selected, revised contributions. Cham: Springer (ISBN 978-3-319-49982-6/hbk; 978-3-319-49984-0/ebook). Springer Proceedings in Mathematics & Statistics 192, 263-274 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Rates of convergence for empirical spectral measures: a soft approach. (English) Zbl 1376.15027

Carlen, Eric (ed.) et al., Convexity and concentration. New York, NY: Springer (ISBN 978-1-4939-7004-9/hbk; 978-1-4939-7005-6/ebook). The IMA Volumes in Mathematics and its Applications 161, 157-181 (2017).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Random determinants, mixed volumes of ellipsoids, and zeros of Gaussian random fields. (English. Russian original) Zbl 1339.60038

J. Math. Sci., New York 199, No. 2, 168-173 (2014); translation from Zap. Nauchn. Semin. POMI 408, 187-196 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software